Article citationsMore >>

H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.

has been cited by the following article:

Article

New Results Involving a Class of Generalized Hurwitz-Lerch Zeta Functions and Their Applications

1Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia, Canada

2Department of Applied Mathematics, Donghua University, Shanghai, People’s Republic of China

3Department of Mathematics, M. P. University of Agriculture and Technology, Rajasthan, India


Turkish Journal of Analysis and Number Theory. 2013, Vol. 1 No. 1, 26-35
DOI: 10.12691/tjant-1-1-7
Copyright © 2013 Science and Education Publishing

Cite this paper:
H. M. Srivastava, Min-Jie Luo, R. K. Raina. New Results Involving a Class of Generalized Hurwitz-Lerch Zeta Functions and Their Applications. Turkish Journal of Analysis and Number Theory. 2013; 1(1):26-35. doi: 10.12691/tjant-1-1-7.

Correspondence to: H.  M. Srivastava, Department of Mathematics and Statistics, University of Victoria, Victoria, British Columbia, Canada. Email: harimsri@math.uvic.ca

Abstract

In this paper, we study a certain class of generalized Hurwitz-Lerch zeta functions. We derive several new and useful properties of these generalized Hurwitz-Lerch zeta functions such as (for example) their partial differential equations, new series and Mellin-Barnes type contour integral representations involving Fox’s H-function and a pair of summation formulas. More importantly, by considering their application in Number Theory, we construct a new continuous analogue of Lippert’s Hurwitz measure. Some statistical applications are also given.

Keywords